Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2008, Volume 47, Number 4, Pages 464–474 (Mi al368)  

This article is cited in 2 scientific papers (total in 2 papers)

Automorphisms, definable relations, and covers of elements of the computability potential scale for all finite algebras

A. G. Pinus


Abstract: Definable subsets are distinguished, based on which automorphisms of the scale of all finite algebras are studied.

Keywords: finite algebra, computability potential scale, automorphism, definable subset.

Full text: PDF file (164 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2008, 47:4, 263–268

Bibliographic databases:

UDC: 512.56
Received: 10.01.2006
Revised: 31.10.2007

Citation: A. G. Pinus, “Automorphisms, definable relations, and covers of elements of the computability potential scale for all finite algebras”, Algebra Logika, 47:4 (2008), 464–474; Algebra and Logic, 47:4 (2008), 263–268

Citation in format AMSBIB
\Bibitem{Pin08}
\by A.~G.~Pinus
\paper Automorphisms, definable relations, and covers of elements of the computability potential scale for all finite algebras
\jour Algebra Logika
\yr 2008
\vol 47
\issue 4
\pages 464--474
\mathnet{http://mi.mathnet.ru/al368}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2484565}
\zmath{https://zbmath.org/?q=an:1164.08309}
\elib{https://elibrary.ru/item.asp?id=11654989}
\transl
\jour Algebra and Logic
\yr 2008
\vol 47
\issue 4
\pages 263--268
\crossref{https://doi.org/10.1007/s10469-008-9017-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000259714200004}
\elib{https://elibrary.ru/item.asp?id=13581645}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-54249126838}


Linking options:
  • http://mi.mathnet.ru/eng/al368
  • http://mi.mathnet.ru/eng/al/v47/i4/p464

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Pinus, “On the scale of local computability potentials of algebras”, J. Math. Sci., 166:6 (2010), 779–786  mathnet  crossref  mathscinet  elib
    2. A. G. Pinus, “Ob elementarnoi teorii shkaly potentsialov vychislimosti vsekh konechnykh algebr”, Vestn. NGU. Ser. matem., mekh., inform., 9:2 (2009), 88–93  mathnet
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:180
    Full text:52
    References:37
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021